CureZone   Log On   Join
Gas and bloating after taking Prescript assist.
 
Nmorrissey Views: 4,055
Published: 6 years ago
 

Gas and bloating after taking Prescript assist.


Ive spent the last year changing my diet, replacing minerals and just recently did a parasite cleanse ( Liver Flush planned later this month). I also started taking Prescript Assist last week which has seemed to cause a huge amount of gas and bloating for me. It's really uncomfortable and I'm wondering if either this is a good thing with the bad stuff moving out or if I am not needing this kind of probiotic and it is causing harm.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.438 sec, (1)